Alert archive / Missouri / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 273, NWS Springfield, MO

September 14, 2005Jasper County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Sep 14, 2005, 11:44 AM CDT for Jasper County, Missouri. It was in force for 14 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 14, 2005, 11:44 AM CDT (16:44 UTC)
Expired
Sep 14, 2005, 11:58 AM CDT
In force
14 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County Jasper County, MO

The radar

The Springfield radar (KSGF), 68 km from the middle of the area, began a volume at 16:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 14, 11:48 AM CDTHAIL 0.75Sarcoxie, MO
Sep 14, 11:48 AM CDTHAIL 0.75Sarcoxie, MO
Sep 14, 11:50 AM CDTHAIL 0.881 E Sarcoxie, MO
Sep 14, 11:50 AM CDTHAIL 0.881 E Sarcoxie, MO
Sep 14, 11:52 AM CDTHAIL 12 N Sarcoxie, MO
Sep 14, 11:52 AM CDTHAIL 12 N Sarcoxie, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 4.7 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2005-09-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 309 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2005-09-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
309 J/kg
Mixed-layer CIN
-116 J/kg
Mixed-layer LCL
648 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 141644
SVRSGF
MOC097-141715-
/O.NEW.KSGF.SV.W.0273.050914T1644Z-050914T1715Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1144 AM CDT WED SEP 14 2005

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEAST JASPER COUNTY IN SOUTHWEST MISSOURI.

* UNTIL 1215 PM CDT.

* AT 1142 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR SARCOXIE...OR 16 MILES NORTHWEST OF
  MONETT...AND MOVING EAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
  SOUTHEASTERN JASPER COUNTY...INCLUDING THE TOWNS OF SARCOXIE AND
  REEDS.

THIS WARNING ALSO INCLUDES AREAS ALONG INTERSTATE 44 BETWEEN MILE
MARKERS 25 AND 31.

LAT...LON 3716 9422 3706 9423 3706 9406 3718 9407

$$

IZZI
1 follow-up statement
000 
WWUS53 KSGF 141658
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1158 AM CDT WED SEP 14 2005

MOC097-141708-
/O.CAN.KSGF.SV.W.0273.000000T0000Z-050914T1715Z/
JASPER MO-
1158 AM CDT WED SEP 14 2005

...THE SEVERE THUNDERSTORM WARNING FOR JASPER COUNTY HAS BEEN
CANCELLED...

AT 1154 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

LAT...LON 3716 9422 3706 9423 3706 9406 3718 9407

$$

IZZI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 14, 10:43 AM CDT, 1 hour 1 minute earlier.

Area forecast discussion, Sep 14, 10:43 AM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1043 AM CDT WED SEP 14 2005

.UPDATE...

SUBTLE SHORTWAVE EVIDENT AT 700MB ON REGIONAL PROFILER NETWORK SEEMS
TO THE BE CULPRIT FOR THE CONVECTION OVER SOUTHEASTERN KANSAS. THIS
FEATURE SHOULD TRANSLATE SLOWLY EASTWARD TODAY WITH A CONTINUED
CHANCE OF ELEVATED CONVECTION ASSOCIATED WITH IT. COULD SEE PRECIP
BEGIN TO TREND DOWNWARD ON COVERAGE THIS AFTERNOON SO KEPT HIGHEST
POPS OUT WEST AND GRADUALLY TAPER TO SCHC POPS FOR NE CWA. STRATUS
DECK OVER CENTRAL MISSOURI IS LURKING IMMEDIATELY BEHIND THE SURFACE
BOUNDARY...WHICH IS SOMEWHAT DIFFICULT TO LOCATE IN THE DENSE
NETWORK OF ASOSS. WHERE STRATUS IS NOW IT WILL BE SLOW TO BURN OFF
TODAY AS MID/HIGH LEVEL CLOUDINESS ASSOCIATED WITH THE APPROACHING
SHORTWAVE HINDERS INSOLATION AND SUBSEQUENT MIXING. IN THE STRATUS
AREA HAVE CUT BACK ON TEMPS SEVERAL DEGREES...BUT HAVE A SNEAKY
SUSPICION THAT HIGHS MAY STRUGGLE TO GET EVEN THAT WARM.

UPDATED GRIDS AND TEXT PRODUCTS HAVE ALL BEEN SHIPPED AWAY.

IZZI

&&

.AVIATION...

ABSOLUTE NIGHTMARE TRYING TO KEEP UP WITH TAFS TODAY AS BANK OF
STRATUS BEHIND THE BOUNDARY OOZES EVER SO SLOWLY SOUTHWARD. STRATUS
SHOULD SLOWLY LIFT TO MVFR AS THE DAY WEARS ON. AMMENDED TAFS TO
ATTEMPT TO TIME THE ARRIVAL OF THE FRONT AND LIFR CIGS AT SGF...BUT
WILL LIKELY NEED FURTHER AMMENDMENTS AS THE DAY GOES ON.

IZZI

&&

.DISCUSSION...

MCS DEVELOPED AHEAD OF A COLD FRONT NOW MOVING THROUGH SE KS/WESTERN
MO ATTM. CONVECTIVE OUTFLOW HAS OUTRUN THE COLD FRONT AND NOW
EXTENDS FROM SOUTHERN IL INTO SOUTH CENTRAL MO. CONVECTIVE COMPLEX
HAS BECOME MORE WSW-ENE ORIENTED OVER SOUTHERN MO...PARALLEL TO THE
700-500MB FLOW. LOW LEVEL JET STILL FEEDING INTO THE SOUTHERN
PORTION OF THE COMPLEX...SO SOUTHERN PORTIONS OF THE CONVECTION WILL
LIKELY LAG OVER SOUTHERN MO WELL INTO THE MORNING HOURS...IF NOT
MOST OF THE DAY. STORMS NOW ELEVATED...BUT MIDLEVEL INSTABILITY AND
DEEP SHEAR WITH VIGOROUS MIDLEVEL FLOW MAY RESULT IN ANOTHER WARNING
OR TWO THIS MORNING....BUT TSTM WATCH WILL LIKELY BE DROPPED AT
0900Z. WILL CONTINUE FAIRLY HIGH RAIN CHANCES TODAY OVER SOUTHERN
MO...ESPECIALLY THIS MORNING. WILL TAPER RAIN CHANCES OFF OVER THE
NORTHERN CWA.

250MB UPPER DIFFLUENT FLOW OVER THE FORECAST AREA ATTM WILL
GRADUALLY SHIFT EAST OF THE REGION THIS MORNING AS COUPLED 250MB JET
SHIFTS EAST OF THE AREA. NEXT IN A SERIES OF SHORTWAVES WILL EJECT
ENE INTO THE AREA TONIGHT. STRONG LIFT WILL DEVELOP ONCE AGAIN
THIS EVENING IN THE RIGHT ENTRANCE REGION OF A 250/300 JET MAX
ASSOCIATED WITH THIS NEXT DISTURBANCE. EXPECT THAT SEVERE CONVECTION
WILL DEVELOP OVER ALONG THE W-E ORIENTED FRONT ALONG THE RED RIVER
IN NORTHERN TX/SW OK THIS AFTERNOON....THEN PROPAGATE EAST INTO
AR/SOUTHERN MO TONIGHT AS LOW LEVEL MOISTURE FEED VEERS INTO THE
AREA. STORMS WILL BE SLIGHTLY ELEVATED...BUT HAIL AND SOME
STRONG/SEVERE WIND GUSTS WILL BE POSSIBLE WITH BOWING
SEGMENTS...MUCH LIKE TONIGHT...ALTHOUGH SEVERE THREAT WILL LIKELY BE
SOMEWHAT GREATER JUST TO THE SOUTH OVER OK/AR. MAIN THREAT WILL BE
ALONG AND SOUTH OF HWY 60 FOR THE SGF CWA. LOCALLY HEAVY RAIN WILL
BE POSSIBLE AGAIN WITH THE FRONTAL BOUNDARY BEING NEARLY PARALLEL TO
THE MIDLEVEL FLOW...BUT BETTER MOISTURE ADVECTION SEEMS TO BE ALONG
THE AR/MO BORDER AND POINTS SOUTH.

SHORTWAVE NOW OVER SOUTHERN CA WILL MOVE QUICKLY THROUGH THE AREA
THURSDAY IN THE WAKE OF THE WEDNESDAY NIGHT DISTURBANCE...AND WITH
THE 850MB STILL POSITIONED OVER SOUTHERN MO...WILL MAINTAIN SOME
FAIRLY HIGH RAIN CHANCES FOR SOUTHERN MO THROUGH THURSDAY
MORNING...THEN WILL GRADUALLY TAPER RAIN CHANCES OFF AS A FLAT UPPER
RIDGE BEGINS TO MOVE INTO THE AREA THURSDAY NIGHT. COOLER
TEMPERATURES EXPECTED...ESPECIALLY ON THURSDAY WITH NE SFC WIND AND
CLOUD COVER. GUIDANCE TEMPERATURES IN THE LOW/MID 70S FOR KSGF. WILL
PROBABLY TREND TOWARD THE SLIGHTLY WARMER ETA MOS.

MADE NO CHANGES TO EXTENDED PERIODS. DSA

&&

SGF WATCHES/WARNINGS/ADVISORIES...
.MO...TSTM WATCH TIL 0900 GMT FOR PORTIONS OF SOUTHERN MO/SE KS.
.KS...NONE.

WFO SGF
Hazardous weather outlook, Sep 14, 5:08 AM CDT, 6 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
508 AM CDT WED SEP 14 2005

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-151015-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
508 AM CDT WED SEP 14 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

THUNDERSTORMS. A FEW THUNDERSTORMS WILL BE CAPABLE OF WIND GUSTS
OVER 60 MPH...ONE INCH HAIL...HEAVY RAINFALL...AND FREQUENT CLOUD
TO GROUND LIGHTNING. THE BEST CHANCES FOR SEVERE WEATHER WILL BE
AFTER MIDNIGHT.

  DISCUSSION:

ONGOING THUNDERSTORMS OVER SOUTH CENTRAL MISSOURI WILL CONTINUE TO
MOVE EAST OF THE AREA EARLY THIS MORNING. ADDITIONAL SCATTERED
THUNDERSTORMS WILL BE POSSIBLE OVER SOUTHERN MISSOURI TODAY ALONG
AND JUST NORTH OF A FRONTAL BOUNDARY THAT WILL BECOME SITUATED
FROM NORTHERN TEXAS INTO NORTHERN ARKANSAS BY LATE THIS AFTERNOON.

ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED TO DEVELOP LATER IN THE
DAY OVER THE RED RIVER VALLEY OF OKLAHOMA AND TEXAS...AND THESE
STORMS ARE EXPECTED TO ORGANIZE INTO ANOTHER STORM COMPLEX. THE
NORTHERN PORTION OF THIS STORM COMPLEX WILL AFFECT PORTIONS OF
SOUTHEAST KANSAS AND SOUTHERN MISSOURI LATE TONIGHT.

WHILE THUNDERSTORMS WILL BE POSSIBLE OVER THE ENTIRE OUTLOOK
AREA...THE BEST OVERALL CHANCES FOR SEVERE WEATHER AND HEAVY RAIN
WILL BE IN COUNTIES ALONG AND SOUTH OF MISSOURI HIGHWAY 60 IN
SOUTHERN MISSOURI LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

AN UPPER LEVEL DISTURBANCE WILL BRING A CHANCE FOR ADDITIONAL
THUNDERSTORMS WITH HEAVY RAINFALL DURING THE DAY
THURSDAY...AGAIN...MAINLY IN COUNTIES ALONG AND SOUTH OF MISSOURI
HIGHWAY 60.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

DSA

In the hours before

Local storm report, Sep 14, 8:42 AM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
0842 AM CDT WED SEP 14 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND DMG     8 SE WARSAW             38.17N 93.28W
09/13/2005                   BENTON             MO   PUBLIC

            TREE BLOWN DOWN ON FENCE

SCHULTZ
Local storm report, Sep 14, 8:59 AM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
0859 AM CDT WED SEP 14 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND DMG     1 SE ROLLA              37.94N 91.76W
09/13/2005                   PHELPS             MO   PUBLIC

            TREE BLOWN DOWN

SCHULTZ
Special weather statement, Sep 14, 10:37 AM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1037 AM CDT WED SEP 14 2005

KSZ101-141630-
CHEROKEE-
1037 AM CDT WED SEP 14 2005

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN AND CENTRAL CHEROKEE
COUNTY UNTIL 1130 AM CDT...

AT 1033 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF STRONG THUNDERSTORMS FROM COLUMBUS TO CHETOPA. THESE
STORMS ARE MOVING EAST AT 20 MPH AND WILL PRODUCE TORRENTIAL
DOWNPOURS AND WIND GUSTS TO 30 MPH. HEAVY RAINFALL AMOUNTS IN EXCESS
OF AN INCH IN 45 MINUTES ARE POSSIBLE WITH THESE STORMS...AND THIS
COULD LEAD TO SOME PONDING OF WATER IN LOW SPOTS.

THE STORMS WILL BE...
  NEAR MELROSE BY 1055 AM CDT.
  NEAR BAXTER SPRINGS BY 1125 AM CDT.
  NEAR GALENA BY 1130 AM CDT.

IZZI
Local storm report, Sep 14, 11:15 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1115 AM CDT WED SEP 14 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND DMG     ICONIUM                 38.12N 93.55W
09/13/2005                   ST.CLAIR           MO   UTILITY COMPANY

            TREES AND POWERLINES DOWN WITH POWER OUTAGES.

0850 PM     TSTM WND DMG     EL DORADO SPRINGS       37.87N 94.03W
09/13/2005                   CEDAR              MO   UTILITY COMPANY

            TREES AND POWER LINES DOWN.

1000 PM     TSTM WND DMG     LEBANON                 37.68N 92.67W
09/13/2005                   LACLEDE            MO   UTILITY COMPANY

            TREE LIMBS ON POWER LINES WITH POWER OUTAGES.

1042 PM     TSTM WND GST     SPRINGFIELD             37.20N 93.30W
09/13/2005  65 MPH           GREENE             MO   AMATEUR RADIO

            REPORTED NEAR THE INTERSECTION OF BATTLEFIELD AND
            CAMPBELL AVE

1054 PM     TSTM WND GST     FAIR GROVE              37.38N 93.15W
09/13/2005  60 MPH           GREENE             MO   FIRE DEPT/RESCUE

            ESTIMATED 50-60 MPH GUSTS.

1130 PM     TSTM WND DMG     MOUNTAIN GROVE          37.13N 92.27W
09/13/2005                   WRIGHT             MO   UTILITY COMPANY

            TREE LIMBS DOWN ON POWER LINES WITH POWER OUTAGES.

1139 PM     TSTM WND DMG     JADWIN                  37.48N 91.58W
09/13/2005                   DENT               MO   UTILITY COMPANY

            POWER LINES DOWN

1210 AM     TSTM WND DMG     WILLOW SPGS             37.00N 91.97W
09/14/2005                   HOWELL             MO   PUBLIC

            BUILDING UNDER CONSTRUCTION DAMAGED.

SCHULTZ
Special weather statement, Sep 14, 11:38 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1138 AM CDT WED SEP 14 2005

MOZ088-141655-
JASPER-
1138 AM CDT WED SEP 14 2005

...SIGNIFICANT WEATHER ADVISORY FOR JASPER COUNTY UNTIL 1200 PM
CDT...

AT 1137 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR SARCOXIE...OR 17 MILES NORTHWEST OF
MONETT...AND MOVING EAST AT 25 MPH.

PEOPLE IN SOUTHEASTERN JASPER COUNTY...INCLUDING THE CITY OF
SARCOXIE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS.

NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.

IZZI
Local storm report, Sep 14, 11:40 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1140 AM CDT WED SEP 14 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1130 PM     TSTM WND DMG     1 E AVA                 36.95N 92.63W
09/13/2005                   DOUGLAS            MO   UTILITY COMPANY

            TREE BLOWN DOWN ON POWER LINE

SCHULTZ

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 13, 8:07 PM CDTSevere Thunderstorm WarningSGFSt. Clair53 min
Sep 13, 8:20 PM CDTFlash Flood WarningSGFVernon6 hr
Sep 13, 8:28 PM CDTSevere Thunderstorm WarningSGFBenton, Hickory47 min
Sep 13, 8:37 PM CDTSevere Thunderstorm WarningSGFCedar, Vernon23 min
Sep 13, 8:46 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory, Morgan, Polk44 min
Sep 13, 8:57 PM CDTSevere Thunderstorm WarningSGFBarton, Dade48 min
Sep 13, 9:06 PM CDTSevere Thunderstorm WarningSGFJasper69 min
Sep 13, 9:19 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Greene, Laclede, Maries, Miller and 2 more56 min
Sep 13, 9:44 PM CDTSevere Thunderstorm WarningSGFBarton, Dade61 min
Sep 13, 9:48 PM CDTSevere Thunderstorm WarningSGFLawrence, Newton27 min
Sep 13, 10:12 PM CDTSevere Thunderstorm WarningSGFBarry, Dade, Lawrence, Newton48 min
Sep 13, 10:16 PM CDTSevere Thunderstorm WarningSGFGreene, Laclede, Maries, Phelps, Pulaski, Webster and 1 more44 min
Sep 13, 10:53 PM CDTSevere Thunderstorm WarningSGFMcDonald, Newton40 min
Sep 13, 10:58 PM CDTSevere Thunderstorm WarningSGFChristian, Dent, Douglas, Stone, Taney, Texas and 1 more47 min
Sep 13, 10:58 PM CDTSevere Thunderstorm WarningSGFChristian, Dent, Douglas, Stone, Taney, Texas and 1 more47 min
Sep 13, 11:44 PM CDTSevere Thunderstorm WarningSGFDent, Douglas, Howell, Ozark, Shannon, Taney and 1 more46 min
Sep 14, 12:33 AM CDTSevere Thunderstorm WarningSGFHowell, Oregon, Shannon25 min
Sep 14, 12:35 AM CDTSevere Thunderstorm WarningSGFWebster, Wright40 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.